# SDR CALA9901596

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 AND .125 INCH CRACK IN CANTED BELTFRAME WEB AT LEFT SIDE, STA 1463.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-30-1.
